MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT; CATHETER, NEPHROSTOMY
Model Number M0061603250
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex urinary diversion stent was implanted in the kidney and bladder for a total cystectomy procedure on an unknown date.According to the complainant, one week after the operation on (b)(6) 2019, during withdrawal, the stent was removed.It was reported that the stent was indwelled in a situation where there was a loop in the new bladder.The stent was noticed to be detached in the bladder side.The detached stent was completely removed through the use of a cystoscope.There were no adverse patient effects reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex urinary diversion stent was implanted in the kidney and bladder for a total cystectomy procedure on an unknown date.According to the complainant, one week after the operation on (b)(6), 2019, during withdrawal, the stent was removed.It was reported that the stent was indwelled in a situation where there was a loop in the new bladder.The stent was noticed to be detached in the bladder side.The detached stent was completely removed through the use of a cystoscope.There were no adverse patient effects reported as a result of this event.
 
Additional Manufacturer Narrative
Device problem code 2907 captures the reported event of stent detached.Investigation analysis: a percuflex urinary diversion stent was returned for analysis.A visual evaluation of the returned device revealed that the shaft was detached (both sections of the detached are stretch) near to the pigtail section.Consequently; confirming the reported complaint.The failure found (stent detached and stretch) is an issue that could have been generated by the user if the device was pulled until it was separated.Therefore, 'adverse event related to procedure' is selected as the most probable root cause for the complaint.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.Correction to initial reporter city: updated to (b)(6).Correction to initial reporter address: updated to (b)(6).Correction to initial reporter zip/post code: updated to (b)(6).

Brand Name
PERCUFLEX URINARY DIVERSION STENT
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8505867
Report Number3005099803-2019-01878
Device Sequence Number198099
Product Code LJE
UDI-Device Identifier08714729821137
UDI-Public08714729821137
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberM0061603250
Device Catalogue Number160-325
Device Lot Number0023255203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;